# SDR 2002F00046

- Difficulty date: January 12, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N743SA
- Make and model: Boeing 747230B
- Aircraft serial: 22671
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 21B731E
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK, NR 3 GEN AFTER ENGINE START FIELD TRIPPED AND WOULD NOT REST.  RERACKED NR 3 GENERATOR CONTROL PANEL RAN NR 3 ENGINE AT IDLE POWER NR 3 FIELD AND GENERATOR BREAKER CLOSED NORMALLY VOLTAGE AND FREQUENCY WITHIN LIMITS.  OPS CHECK GOOD.  (M)
